A theorem of painleve on parametric singularities of algebraic differential equations of the first order

Keiji Nishioka

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)249-255
Number of pages7
JournalOsaka Journal of Mathematics
Volume18
Issue number1
Publication statusPublished - 1981
Externally publishedYes

Fingerprint

Algebraic Differential Equations
Painlevé
Singularity
First-order
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A theorem of painleve on parametric singularities of algebraic differential equations of the first order. / Nishioka, Keiji.

In: Osaka Journal of Mathematics, Vol. 18, No. 1, 1981, p. 249-255.

Research output: Contribution to journalArticle

@article{36ad07f949934060af144db70c2948e4,
title = "A theorem of painleve on parametric singularities of algebraic differential equations of the first order",
author = "Keiji Nishioka",
year = "1981",
language = "English",
volume = "18",
pages = "249--255",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "1",

}

TY - JOUR

T1 - A theorem of painleve on parametric singularities of algebraic differential equations of the first order

AU - Nishioka, Keiji

PY - 1981

Y1 - 1981

UR - http://www.scopus.com/inward/record.url?scp=84972552346&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972552346&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972552346

VL - 18

SP - 249

EP - 255

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 1

ER -